# SDR 2000UALA00228

- Difficulty date: May 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 48,272 hours, 35,837 cycles
- Engine: Pwa JT8D17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURATION IN AUTO OR STANDBY.  *S/D*  A FAILURE OF THE CABIN PRESSURE SELECTOR PANEL.  REPLACED CABIN PRESSURE SELECTOR.
